# SDR YENA201811073758

- Difficulty date: November 3, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 60,171 hours, 21,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 26-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FWD CARGO COMPT WEB SILL UPPER SURFACE. CORRODED AT FR26-27 RT; REMOVED AND REPLACED FWD CARGO WEB SILL  AS PER SRM REF 53-21-13-283-002 AND 53-21-13 FIG 004
